MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG PST 500; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG PST 500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 4080100
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that after some time hydraulic stamps disengage.It was stated that usually only one stamp loose pressure and table will loose level and start moving on that one stamp.No harm or significant impact to the surgical procedure was reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Additional Manufacturer Narrative
During remote troubleshooting, baxter technician suggested the distributor's technician to replace the hydraulic unit and the four jack cylinders.The hydraulic unit was exchanged and the device checked for correct functionality.Then it was released for further use.The affected parts were sent for further investigation to the supplier.No loss of pressure in the hydraulic stamps were found and, therefore, the alleged event could not be reproduced.The hydraulic unit was working as intended.The root cause for the reported event could not be identified for sure.The medical device pst 500 is a mobile and configurable operating table, which is intended to be used in combination with specific tabletop sections, pads and accessories for patient positioning on the operating table during surgery, from the induction of anesthesia through the actual surgery to recovery from anesthesia.The device was investigated thoroughly and the reported issue could not be replicated.No malfunction.Based on these findings, this complaint is not considered as a serious incident as no death or a serious deterioration in the state of health of a patient, user or third person is imaginable.Therefore, baxter does not consider this complaint reportable and no further action is required.
 
Event or Problem Description

Brand Name
PST 500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
daniela avila
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key18743751
Report Number3007143268-2024-00007
Device Sequence Number17737364
Product Code GDC
UDI-Device Identifier00887761979390
UDI-Public887761979390
Combination Product (Y/N)N
Initial Reporter CountryLO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4080100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer02/05/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown